# SDR FDEA202002070280

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 88,061 hours, 28,520 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305026
- Part serial: 99545
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING ANNUNCIATED AT CRUISE FL370.  VERIFIED CABIN ALT, DON MASKS.  QRH COMPLIED WITH DECENT TO 15,000.  CABIN PRES STABILIZED.  CLIMBED TO FL250 CABIN REMAINED STABLE.  WITH OUTFLOW VALVE SHOWING FULL CLOSED, CABIN STILL CLIMBED USING AUTO1 OR AUTO2. REMOVED AND REPLACED CABIN PRESSURE SELECTOR IN REF TO AMM 21-31-01-4.  TESTS GOOD.  OK FOR SERVICE.
